# SDR IPXA10160371

- Difficulty date: June 1, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 6,253 hours, 3,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR,  MCD FLOOR PANEL NR 261AH REQUIRES REPLACEMENT IAW UPS EO A300-5320-16407-D.  FABRICATED FLOOR PANEL NR 261AH IAW EO A300-5320-16407-D APPENDIX B.
